# SDR WVER2016110294304

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 17,624 hours, 16,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053112280035
- Condition: Cracked
- Location: Fuselage
- Part time: 17,624 hours, 16,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE FS 280.00 FLOORBEAM, THE COCKPIT FLOORBEAM AT LBL12, APPROX FS 265.00, WAS FOUND TO BE CRACKED.  IT WAS REPAIRED IAW GREO 670-53-11-896, REV--, DATED 2015-03-17, AND DEVIATION REO #690-53-11-930, REV--, DATED 2016-10-28.
